# SDR AALA202202255945

- Difficulty date: February 16, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON RIB OF HORIZONTAL STABILIZER LOCATED AT STA 92.7 29 INCHES AFT OF THE FRONT SPAR. INSTALLED DOUBLER REPAIR PER SRM 55-10-09-2R-4.
